Zero-Order Markov Processes with Multiple Final Sequences of States
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
143 0
Căutarea după subiecte
similare conform CZU
519.217.2 (1)
Probabilitate. Statistică matematică (81)
SM ISO690:2012
LAZARI, Alexandru. Zero-Order Markov Processes with Multiple Final Sequences of States. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2023, nr. 2(102), pp. 110-115. ISSN 1024-7696. DOI: https://doi.org/10.56415/basm.y2023.i2.p110
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 2(102) / 2023 / ISSN 1024-7696 /ISSNe 2587-4322

Zero-Order Markov Processes with Multiple Final Sequences of States

DOI:https://doi.org/10.56415/basm.y2023.i2.p110
CZU: 519.217.2

Pag. 110-115

Lazari Alexandru
 
Vladimir Andrunachievici Institute of Mathematics and Computer Science, MSU
 
 
Disponibil în IBN: 29 noiembrie 2023


Rezumat

A zero-order Markov process with multiple final sequences of states represents a stochastic system with independent transitions that stops its evolution as soon as one of the given final sequences of states is reached. The transition time of the system is unitary and the transition probability depends only on the destination state. It is proved that the distribution of the evolution time is a homogeneous linear recurrent sequence and a polynomial algorithm to determine the initial state and the generating vector of this recurrence is developed. Using the generating function, the main probabilistic characteristics are determined.

Cuvinte-cheie
Zero-Order Markov Process, Final Sequence of States, Evolution Time, Homogeneous Linear Recurrence, Generating Function